The Annals of Statistics

Discussion: “A significance test for the lasso”

Jianqing Fan and Zheng Tracy Ke

Full-text: Open access

Article information

Source
Ann. Statist. Volume 42, Number 2 (2014), 483-492.

Dates
First available in Project Euclid: 20 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.aos/1400592164

Digital Object Identifier
doi:10.1214/13-AOS1175C

Mathematical Reviews number (MathSciNet)
MR3210973

Zentralblatt MATH identifier
1305.62251

Citation

Fan, Jianqing; Ke, Zheng Tracy. Discussion: “A significance test for the lasso”. Ann. Statist. 42 (2014), no. 2, 483--492. doi:10.1214/13-AOS1175C. https://projecteuclid.org/euclid.aos/1400592164.


Export citation

References

  • Cai, T. T. and Jiang, T. (2011). Limiting laws of coherence of random matrices with applications to testing covariance structure and construction of compressed sensing matrices. Ann. Statist. 39 1496–1525.
  • Fan, J. and Li, R. (2001). Variable selection via nonconcave penalized likelihood and its oracle properties. J. Amer. Statist. Assoc. 96 1348–1360.
  • Fan, J. and Lv, J. (2008). Sure independence screening for ultrahigh dimensional feature space. J. R. Stat. Soc. Ser. B Stat. Methodol. 70 849–911.
  • Fan, J. and Lv, J. (2011). Nonconcave penalized likelihood with NP-dimensionality. IEEE Trans. Inform. Theory 57 5467–5484.
  • Fan, J. and Song, R. (2010). Sure independence screening in generalized linear models with NP-dimensionality. Ann. Statist. 38 3567–3604.
  • Meinshausen, N., Meier, L. and Bühlmann, P. (2009). $P$-values for high-dimensional regression. J. Amer. Statist. Assoc. 104 1671–1681.
  • Wasserman, L. and Roeder, K. (2009). High-dimensional variable selection. Ann. Statist. 37 2178–2201.
  • Zhang, C.-H. (2010). Nearly unbiased variable selection under minimax concave penalty. Ann. Statist. 38 894–942.
  • Zhang, C.-H. and Zhang, S. S. (2014). Confidence intervals for low-dimensional parameters in high-dimensional linear models. J. R. Stat. Soc. Ser. B. 76 217–242.
  • Zhao, P. and Yu, B. (2006). On model selection consistency of Lasso. J. Mach. Learn. Res. 7 2541–2563.
  • Zou, H. (2006). The adaptive lasso and its oracle properties. J. Amer. Statist. Assoc. 101 1418–1429.

See also